# SDR C2XA04CL009

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT ON THE THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REPAIRED WIRE SPLICE SP3676, OPERATIONAL CHECKS WERE GOOD.
